# SDR USAA000673

- Difficulty date: May 8, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N246US
- Make and model: Boeing 737201
- Aircraft serial: 22753
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 69353642
- Condition: Cracked
- Location: Fuselage
- Part time: 48,107 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - TIE CLIP CRACKED 0.500 INCH, BS 986.5, STR 25R.  INSTALLED TIE CLIP PER SRM 51-10-01.  (X)
